Respond to this messageReturn to Index
Original Message
  • The board's coding has trouble with the symbols for "less than" or "greater than"
    • Anonymous (no login)
      Posted Jun 30, 2011 9:26 PM

      Probably why the posts did not go through

      But about your provera question, it will not make you ovulate. It is a progesterone and will raise your progesterone levels (to mimic ovulation), then when you stop taking it after 10 days or so, you will get a withdrawal bleed "period".

      It still depends though if you have a lining built up, sounds like your RE is assuming lining is there from estrogen but that you are not going to ovulate on your own.
    Login Status
  • You are not logged in
    • Login
      Password
       

      Optional
      Provides additional benefits such as notifications, signatures, and user authentication.


      Create Account
    Your Name
    Your Email
    (Optional)
    Message Title
    Message Text
    Image Services Photobucket.com
    Options Enable formatted text (Huh?)
    Also send responses to my email address
          


    Find more forums on FertilityCreate your own forum at Network54
     Copyright © 1999-2014 Network54. All rights reserved.   Terms of Use   Privacy Statement